# SDR SWIA200514875

- Difficulty date: April 15, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 29,226 hours, 25,130 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Condition: Sticking
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FOS TRIM SWITCH IS STICKY.   REPLACED FOS TRIM SWITCH, OPERATIONAL CHECK GOOD IAW MM 27-41-00.
